MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that patient complications occurred requiring additional intervention.In (b)(6) 2026, the 2.75 mm x 26 mm main branch of the bifurcated target lesion located at the mid left anterior descending vessel was pretreated with a 2.5 mm x 15 mm scoring balloon.The lesion was then successfully treated with 3.0 mm x 32 mm synergy xd stent reaching a maximum inflation pressure of 12.In addition, the 2.75 x 15 mm side branch of the bifurcated target lesion located at the 1st diagonal vessel was pretreated with a 2.0 mm x 15 mm scoring balloon.The target lesion was then successfully treated with a non-boston scientific balloon.The patient was discharged from the hospital.In (b)(6) 2026, the patient presented with shortness of breath and chest pain resulting in a prolonged hospitalization.The patient was discharged the next day.Later that month the patient had an interventional procedure of right and left heart catheterization.The event is considered ongoing.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25472283
Report Number2124215-2026-31231
Device Sequence Number18718844
Product Code NIQ
UDI-Device Identifier08714729981008
UDI-Public(01)08714729981008(17)271201(10)38117143
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941832300
Device Catalogue NumberH7493941832300
Device Lot Number0038117143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight77 KG